Alert archive / Indiana / Flash Flood Warnings in 2008

Flash Flood Warning 61, NWS Indianapolis, IN

June 13, 2008Morgan County, Owen County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 13, 2008, 3:11 PM EDT for Morgan County, Owen County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2008, 3:11 PM EDT (19:11 UTC)
Expired
Jun 13, 2008, 6:15 PM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Morgan County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:35 PM EDTHEAVY RAIN 1.863 S Paragon, INRAINFALL FOR TODAY. SMALL CREEKS HAVE HIGH WATER LEVELS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 131913
FFWIND
INC109-119-132215-
/O.NEW.KIND.FF.W.0061.080613T1911Z-080613T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MORGAN COUNTY IN CENTRAL INDIANA...
  OWEN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 615 PM EDT

* AT 309 PM EDT...FLASH FLOODING WAS REPORTED FROM AN EARLIER        
  THUNDERSTORM OVER THE WARNED AREA. ADDITIONAL THUNDERSTORMS ARE    
  EXPECTED TO PUSH INTO MORGAN AND OWEN COUNTIES...PRODUCING BRIEF   
  HEAVY RAINS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARAGON...
  LAKE HART...GOSPORT...BROOKLYN AND BETHANY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 50 AND 60.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3934 8706 3935 8695 3946 8694 3946 8669
      3961 8662 3963 8627 3934 8627 3934 8671
      3918 8671 3917 8707
TIME...MOT...LOC 1911Z 180DEG 0KT 3921 8724

$$

PUMA
2 follow-up statements
000 
WGUS73 KIND 132021
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
418 PM EDT FRI JUN 13 2008

INC109-119-132215-
/O.CON.KIND.FF.W.0061.000000T0000Z-080613T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN-OWEN-
418 PM EDT FRI JUN 13 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR OWEN
AND MORGAN COUNTIES...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM MOVING ACROSS OWEN AND MORGAN 
COUNTIES...PRODUCING HEAVY RAIN. 

THE THUNDERSTORM WAS MOVING TO THE NORTHEAST AT ABOUT 40 MPH. ONCE 
THE HEAVY RAIN ENDS...SOME LIGHT RAIN IS EXPECTED TO LINGER FOR THE 
NEXT ONE TO TWO HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARAGON...
LAKE HART...GOSPORT...BROOKLYN AND BETHANY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3934 8706 3935 8695 3946 8694 3946 8669
      3961 8662 3963 8627 3934 8627 3934 8671
      3918 8671 3917 8707
TIME...MOT...LOC 2018Z 180DEG 0KT 3921 8724

$$

PUMA
000 
WGUS73 KIND 132214
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
613 PM EDT FRI JUN 13 2008

INC109-119-132223-
/O.EXP.KIND.FF.W.0061.000000T0000Z-080613T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN-OWEN-
613 PM EDT FRI JUN 13 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM EDT FOR OWEN AND 
MORGAN COUNTIES...

LIGHT RAIN WILL BE POSSIBLE THROUGH 10PM.  LITTLE ADDITIONAL 
RAINFALL IS EXPECTED.

LAT...LON 3934 8706 3935 8695 3946 8694 3946 8669
      3961 8662 3963 8627 3934 8627 3934 8671
      3918 8671 3917 8707
TIME...MOT...LOC 2213Z 180DEG 0KT 3921 8724

$$
SALLY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:05 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 13, 3:05 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT FRI JUN 13 2008

.DISCUSSION...
MAIN FOCUS WILL WITH HEAVY RAIN EARLY TONIGHT AND THEN RAIN
CHANCES SUNDAY NIGHT INTO MONDAY.

SFC CHARTS INDICATED CD FNT WAS STILL ACROSS WRN ILLINOIS. HOWEVER
OUTFLOW BOUNDARIES HAD CAUSED THUNDERSTORMS WERE FARTHER EAST
MAINLY ACROSS OUR AREA. MAIN QUESTION IS HOW QUICK HEAVY RAIN WILL
END. LOOKING UP STREAM IT COULD BE OVER WITH BY EVENING OVER THE
NW HALF OF OUR AREA. WV IR INDICATED A S/W MOVG TOWARDS THE MID
MISSISSIPPI VALLEY AND THIS SHOULD KEEP PRECIP ACROSS OUR AREA
WELL INTO THE EVENING. I WILL END THE FLASH FLOOD WATCH ALONG AND
NORTH OF I70 AS HEAVY RAIN WILL CERTAINLY BE OVER WITH BY THEN. IN
THE SOUTH I WILL KEEP IT TO 4 AM. EVEN THOUGH PRECIP COULD END
SOONER...I WOULD PREFER TO BE CONSERVATIVE IN SHORTENING FLASH
FLOOD WATCH.

COLD FRONT WILL BE NEAR THE OHIO RIVER BY 12Z SATURDAY. WILL ONLY
MENTION SLIGHT CHANCE POPS IN OUR FAR SE EARLY SATURDAY. THEN DRY
UNTIL LATE SUNDAY. WILL GO WITH COOLER MAV/MET TEMPERATURES ON
SATURDAY BASED ON CURRENT TEMPERATURES UPSTREAM BEHIND CD FNT.

ANOTHER CD FNT WILL MOVE THROUGH OUR REGION LATE SUNDAY NIGHT
EARLY MONDAY. SPC HAS US IN A SLIGHT RISK OF SEVERE THUNDERSTORMS
FOR DAY 3 FOR OUR NW HALF WHICH WOULD BE MAINLY SUNDAY NIGHT.
NAM SLOWS UP FRONT ON SUNDAY KEEPING PRECIP ACROSS OUR
REGION...WHILE GFS IS MUCH MORE PROGRESSIVE AND ENDS PRECIP
QUICKLY ON MONDAY. FOR NOW WILL USE BLEND DURING THE PERIOD WITH
ONLY 20 PERCENT POPS NORTH.

COOL AND MOSTLY DRY WEATHER WILL BE THE RULE REST OF THE WORK WEEK
AS A LARGE UPPER LOW REMAINS ACROSS SOUTHERN ONTARIO AND THE GREAT
LAKES. MODELS INDICATE 20 PERCENT POPS ARE POSSIBLE A FEW OF THOSE
PERIODS...BUT WITH UNCERTAIN TIMING AND WITH AIRMASS BEING DRY
WILL NOT MENTION ANY PRECIP DURING THE EXTENDED PERIOD FOR NOW.

&&

AVIATION...DISCUSSION FOR THE 18Z TAFS

AS ONE AREA OF TSRA EXITS THE IND/BMF SITES AT THE BEGINNING OF THE
PD...ANOTHER LINE OF TSRA WILL BE IMPACTING LAF/HUF. HAVE TIMED
THESE WITH TEMPOS. THE LINE WILL IMPACT BMG AND IND VERY EARLY IN
THE PD. HAVE WENT MVFR IN THE TEMPOS...BUT OF COURSE IFR CERTAINTLY
POSSIBLE IN A TSRA. RADAR TRENDS SHOW THAT TSRA MAY LAST LONGER IN
SRN SITES SO TEMPOS ARE A BIT LONGER THERE. AREA OF RAIN EXTENDS FOR
A WHILE BEHIND THE LINE...AND WITH LIFT OCCURRING DURING THE EVENING
HAVE KEPT -SHRA VCTS MENTION UNTIL 06Z OR SO. CANNOT RULE OUT
ADDITIONAL TSRA DEVELOPING WITH THIS LIFT...BUT NOT CONFIDENT FOR
ANOTHER TEMPO.

LOW LEVEL MOISTURE WILL LINGER THRU THE REMAINDER OF THE NIGHT AND
SHOULD KEEP CONDS MVFR. MOISTURE WILL EXIT THE AREA SATURDAY MORNING
ALLOWING VFR TO RETURN.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ053>057-060>065-
067>072.

FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ021-028>031-
035>049-051-052.

&&

AVIATION...CS
PUBLIC...JH
Hazardous weather outlook, Jun 13, 5:54 AM EDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
554 AM EDT FRI JUN 13 2008

INZ021-028>031-035>049-051-052-141000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-
554 AM EDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND
EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE
SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT
MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN
THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...SOME STORMS THIS AFTERNOON AND EVENING MAY PRODUCE
HEAVY RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE.
THIS MAY LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING
FLOODING PROBLEMS.

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE
LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE
DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT
THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING.
SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS
REGARDING THE SEVERE THREAT SUNDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053>057-062>065-071-072-141000-
OWEN-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
JACKSON-JENNINGS-
554 AM EDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT FOR TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND
EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE
SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT
MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN
THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...SOME STORMS TONIGHT MAY PRODUCE HEAVY
RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE. THIS MAY
LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING FLOODING
PROBLEMS.

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE
ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR
COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT
THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING.
SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS
REGARDING THE SEVERE THREAT SUNDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-061-067>070-141000-
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-
554 AM EDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT FOR TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND
EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE
SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT
MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN
THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...SOME STORMS TONIGHT MAY PRODUCE HEAVY
RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE. THIS MAY
LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING FLOODING
PROBLEMS.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF
THE EAST FORK WHITE...WHITE...AND WABASH RIVERS IN SOUTHWESTERN
PORTIONS OF CENTRAL INDIANA. SEE THE LATEST HYDROLOGICAL STATEMENT
FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT
THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING.
SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS
REGARDING THE SEVERE THREAT SUNDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 13, 1:20 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
120 PM EDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HEAVY RAIN       SPENCER                 39.29N 86.77W
06/13/2008  E1.88 INCH       OWEN               IN   CO-OP OBSERVER

            6 HOUR TOTAL...WIDESPREAD STREET FLOODING

&&

CEO

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:09 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks19 min
Jun 13, 10:44 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDMorgan, Owen25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDMorgan, Owen25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDClay, Greene25 hr
Jun 13, 12:00 PM EDTFlash Flood WarningINDClay, Greene, Owen2 hr
Jun 13, 1:12 PM EDTSevere Thunderstorm WarningINDHancock, Henry48 min
Jun 13, 1:21 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren39 min
Jun 13, 1:59 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren46 min
Jun 13, 2:04 PM EDTFlash Flood WarningINDJohnson, Shelby4 hr
Jun 13, 2:11 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion49 min
Jun 13, 2:14 PM EDTFlash Flood WarningINDMorgan61 min

Nearby

Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.